Forums

Notices

» Site Navigation
Home Page The Villages Maps The Villages Activities The Villages Clubs The Villages Book Healthcare Rentals Real Estate Section Classified Section The Villages Directory Home Improvement Site Guidelines Advertising Info Register Now Video Tutorials Frequently Asked Questions
» Newsletter Signup
» Premium Tower
» Advertisements
» Trending News
» Tower Sponsors




















» Premium Sponsors
» Banner Sponsors
» Advertisements
View Single Post
 
Old 12-08-2018, 09:14 AM
dewilson58's Avatar
dewilson58 dewilson58 is offline
Sage
 
Join Date: May 2013
Location: South of 466a, if you don't like me.......I live in Orlando.
Posts: 4,291
Default

Quote:
Originally Posted by retiredguy123 View Post
Statin drugs for high cholesterol can cause muscle cramps.
If "you" have this issue, take CoQ10. Works GREAT.
 

All times are GMT -5. The time now is 10:37 AM.